# SDR DHL200080336C

- Difficulty date: January 25, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT SKIN FRAME ATTACH ANGLE CRACKED 3 INCHES STA 1380 L-31 TO L-32.  FABRICATED DOUBLER IAW SRM 53-2-0, INSTALLED DOUBLER IAW 51-1-21 PG 7, FIG 33B.  N/R 5610
